Academic Journals Database
Disseminating quality controlled scientific knowledge

Strict monotonicity and unique continuation of the biharmonic operator

ADD TO MY LIST
 
Author(s): Najib Tsouli | Omar Chakrone | Mostafa Rahmani | Omar Darhouche

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 30;
Issue: 2;
Start page: 79;
Date: 2012;
Original page

Keywords: variational methods | eigenvalues | biharmonic operator | unique continuation.

ABSTRACT
In this paper, we will show that the strict monotonicity of the eigenvalues of the biharmonic operator holds if and only if some unique continuation property is satisfied by the corresponding eigenfunctions.
Affiliate Program      Why do you need a reservation system?